Prati
Marcela Hanzer
Marcela Hanzer
Professor, Department of Mathematics, Faculty of Science, University of Zagreb
Potvrđena adresa e-pošte na math.hr
Naslov
Citirano
Citirano
Godina
Parabolic induction and Jacquet functors for metaplectic groups
M Hanzer, G Muić
Journal of algebra 323 (1), 241-260, 2010
412010
The Generalized Injectivity Conjecture for Classical p-Adic Groups
M Hanzer
International mathematics research notices 2010 (2), 195-237, 2010
222010
The unitarizability of the Aubert dual of strongly positive square integrable representations
M Hanzer
Israel Journal of Mathematics 169 (1), 251-294, 2009
162009
On an algebraic approach to the Zelevinsky classification for classical p-adic groups
M Hanzer, G Muić
Journal of Algebra 320 (8), 3206-3231, 2008
162008
The unitary dual of the Hermitian quaternionic group of split rank 2
M Hanzer
Pacific journal of mathematics 226 (2), 353-388, 2006
162006
Rank one reducibility for metaplectic groups via theta correspondence
M Hanzer, G Muić
Canadian Journal of Mathematics 63 (3), 591-615, 2011
132011
A method of proving non-unitarity of representations of p-adic groups I
M Hanzer, M Tadić
Mathematische zeitschrift 265 (4), 799-816, 2010
122010
R groups for quaternionic Hermitian groups
M Hanzer
Glas. Mat. Ser. III 39 (1), 31-48, 2004
122004
On the images and poles of degenerate Eisenstein series for and
M Hanzer, G Muić
American Journal of Mathematics 137 (4), 907-951, 2015
112015
The unitary dual of p-adic Sp (2)
M Hanzer, I Matić
Pacific journal of mathematics 248 (1), 107-137, 2010
112010
Irreducibility of the unitary principal series of p-adic
M Hanzer, I Matić
manuscripta mathematica 132 (3), 539-547, 2010
72010
R-groups for metaplectic groups
M Hanzer
Israel Journal of Mathematics 231 (1), 467-488, 2019
62019
Generic representations of metaplectic groups and their theta lifts
P Bakić, M Hanzer
Mathematische Zeitschrift 297 (3), 1421-1465, 2021
52021
Non-Siegel Eisenstein series for symplectic groups
M Hanzer
manuscripta mathematica 155 (1), 229-302, 2018
52018
Unitarizability of a certain class of irreducible representations of classical groups
M Hanzer
manuscripta mathematica 127 (3), 275-307, 2008
52008
An explicit construction of automorphic representations of the symplectic group with a given quadratic unipotent Arthur parameter
M Hanzer
Monatshefte für Mathematik 177 (2), 235-273, 2015
42015
Degenerate Eisenstein series for symplectic groups
M Hanzer
Glasnik matematički 50 (2), 289-332, 2015
32015
Generalized Shalika model on SO_4n (F), symplectic linear model on Sp_4n (F) and theta correspondence
M Hanzer
Rad Hrvatske akademije znanosti i umjetnosti: Matematičke znanosti, 55-68, 2015
32015
Degenerate Eisenstein series for Sp (4)
M Hanzer, G Muić
Journal of Number Theory 146, 310-342, 2015
32015
Rank one reducibility for unitary groups
M Hanzer
Glasnik matematički 46 (1), 121-148, 2011
32011
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20